# SDR TRBA20120712003

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 32,087 hours, 34,734 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10839F
- Part serial: WA1583
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PRELIMINARY RUN AFTER ENGINE CHANGE FOUND LT ENGINE FUEL HEATER LEAKING FUEL.  ACFT REMOVED FROM SERVICE.  R & R LT ENGINE FUEL HEATER AS IAW 73-15-61.  LEAK CHECKED OK.  ACFT RETURNED TO SERVICE.
